# SDR 95FDEA00242

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498141
- Condition: Corroded
- Location: Bs 1150-1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (72C237-02) ON STRINGER AT BS 1150-1160 STR 7L.  FOUND CORROSION TO BE OUT OF LIMITS.  REPAIRED STR AT BS 1150-1160 IAW SRM 53-10-3 AND 51-40-3.
